Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Chris1337

Veteran Member
  • Total Reviews

    0
  • Content Count

    304
  • Joined

  • Last visited

  • Days Won

    2

Chris1337 last won the day on July 29 2015

Chris1337 had the most liked content!

Community Reputation

62 Excellent

1 Follower

About Chris1337

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

5561 profile views
  1. Its the accutane. I was clearly up a lot just in the first couple weeks. I would fight to get a full coarse, taking small amounts like that wont do much good in the long run.
  2. I think it would be worth it. There are many people that desperately need accutane and can't get it. If you have the opportunity, have tried other prescriptions and still have persistent acne I would go for it. Especially since your sibling is doing well. My personal experience with cysts and backed up from my dermatologist is that they generally get worse and more stubborn as you get older. As valerie1987 stated they just keep coming. I tried from Highschool to age 26 to get rid of mine. Noth
  3. Did it work for your brother? If so I think it is worth it. Cysts are nasty and the scarring will eventually add up. A
  4. Just curiose because I'm in the same boat how much accutane for how long? My seb derm has been kept under control faily well by using keteconozole shampoo. I wash my hair with it and it prevents the seb derm on my face. My derm said it was coming from my scalp. Your acne may be caused by the fungus that causes Seb derm. I'd see a dermatologist to try and fight the seb derm and perhaps the acne will go away with it.
  5. It's not uncommon. Funny enough a side effect of accutane is Acne. Most people it clears back up after they finish their treatment.
  6. Protein shakes are fine. Add some extra fat in there to and it should help the accutane. Just be carefull with some brands, they like to throw all kinds of vitamins in there and some you should avoid. Id make your own using whey protein isolate and things like penut butter, bananas etc.
  7. As stated befor just relaxed. Many MANY have gone through the same situation before you and came out ok. You are very early on to a long treatment. There will be plenty of time for the healing to begin. I had an insane reaction right out of the gate on Accutane. I kept calm and it cleared itself up. You have made it farther then most people can dream of right now, stick with the Accutane and let it do its job.
  8. First before doing anything find another dermatologist. Its not suggested to self treat, especially with prescriptions you bought over the internet. Your dermatologist can help you through and give you better advice then the rest of us. It sounds like you just used to much and aggravated your skin. I would hold off for awhile and let your face normalize before trying anything else. Its hard to tell what effect the medicine is having if you are already so irritated. Also don't trust prescrip
  9. Your probably Ok, just don't do it. Finish your coarse, you'll have plenty of time to drink after. Drinking in any amount is not suggested since your liver is already under strain, its not worth chancing it. As long as your bloodwork has been fine there is probably nothing to worry about. It sounds like drinking isn't even that fun right now because half the time your freaking out anyways.
  10. http://www.acne.org/messageboard/forum/77-skin-picking/ This is the subforum for skin picking. You can find some good info in there. The accutane should still work. Just do your best to quit picking for the remainder of the coarse. You skin is VERY sensitive and heals much slower. Picking will have a larger impact on you while you are on Accutane. Your scarring caused by skin picking may heal slower aswell. Have you noticed an improvements in areas that you do not pick at?
  11. Doxycline should would relatively quickly and doesn't normally cause a breakout. The Retin A could take several months and may not have began helping yet. Have you had any results at all in the last 1.5 months? If you don't start seeing results soon I would see your dermatologist you may require something stronger. Neither should cause you to breakout more on your body.
  12. Yeah its normal, thats one of the first side effects I got. Unless it get really bad you just have to deal with it. If it gets super bad tell your dermatologist. Mine is up a little bit above my lower back. Hurts if I lay on that spot or put any kind of pressure, even really deep breaths aggravate it. I got used to it after a little while.
  13. 50mg is a lower dose and usually prescribed for long term antimflamatory use. If its working continue to use it. I took it for about 6 months. Lots of my acne was caused by fungus so It did not help, it still continued to help the larger inflamatory spots. Cleaning up your diet is very vague and can mean a lot of different things. There is a subforum for acne dieting on this forum. For me a clean lower carb, higher fat diet helped a lot with my acne. Many people have issues with carbs, process
  14. The good news is doxyclcline works on multiple fronts. It kills the bacteria and is anti inflammatory. If the bacteria becomes resistant then it should still help for being anti inflammatory. Doxycycline coarses are usually continued as long as the drug is still keeping your acne away. No exact time frame on how long it will take for bacteria to become resistant. In most cases it is not a permanant fix. Generally used to keep teens cleared until puberty is finished and their skin clears natural
  15. Just stick with it! Its not uncommon for people to not clear up until the final month or even after treatment is complete. I'm 1 week into month 4. I saw immediate results with about 80% clearance in the first month. The other 20% is still hanging around and i'm still getting many active spots. I'm on 100mgs a day.
×